# SDR FDEA200911204103

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163014
- Condition: Dented
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP INBD L/E DENTED AND GOUGED.  REMOVED 2 EACH ACCESS PANELS IAW SRM 51-30-2,  CUT OUT DAMAGED AREA  DIM 3/4"  X  3/4"  IAW SRM 51-10-1,  FABRICATED REPAIR DOUBLER IAW SRM 57-50-4 FIG 1 AND 57-50-2 FIG 3,  TREATED AND PRIMED PARTS IAW SRM 51-10-2, INSTALLED REPAIR DOUBLER  IAW SRM 51-30-2 REV 101,  INSTALLED ACCESS PANELS IAW SRM 51-30-2.
